# SDR 2022FA0000168

- Difficulty date: September 21, 2019
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: XAUKJ
- Make and model: Swrngn SA227AC
- Aircraft serial: AC532
- Aircraft time: 39,254 hours, 47,344 cycles
- Engine: Alidsg TPE331201A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 31014473
- Condition: Ruptured
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED ENGINE NUMBER 2 LOW OIL PRESS.
